Doctor insights on:
Going Off Spiriva
I am on advair, spiriva, singulair, and prednisone and my asthma is out of control. Use nebulizer 3 xs day What are other options?Do I need to go ER?
Asthma : Definitely visit your allergist or primary care provider for additional options. It's important to find out if allergies are triggering these symptoms. An allergist might also consider you for Omalizumab injections. You should go to the ER if the symptoms aren't getting better and if you are still experiencing shortness of breath with chest tightness ...Read moreSee 1 more doctor answer
Possibly..: Any inhaled medicine can induce coughing as a side-effect, including spiriva. If the cough only occurs right after using the inhaler and is not bothersome, the inhaler can be continued. However, if the cough is bothersome, the inhaler can be switched to an alternate inhaler until one is found that you tolerate. See your doctor so this can be evaluated and a different inhaler tried, if necessary. ...Read more
Since finding out that I have copied. I'm on Spiriva once daily. Anything wrong with using it twice?
Once a day: Spiriva is designed to be used once a day. You will get too much medication if you use it two times a day. ...Read more
Medication for COPD: It is a once a day inhaler for copd, lung has 2 main bronchodilator receptors: adrenergic & cholinergic. Spiriva works in the cholinergic side alsp causes decrease secretions & probable anti inflammatory efect but mild per some studies. It helps breath better a great advantage is no significant cardiovascular problems. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Is it possible to ovulate the week after going off the pill?
- What if any are the side effects of suddenly going off androgel?
- Going off citalopram cold turkey
- Ask a doctor a question free online
- Can going off celexa make your sex drive increase to a better level?
- Going off levothyroxine
- Going off flomax
- Going off yasmin
- Talk to a pharmacologist online for free